# SDR CA060322010

- Difficulty date: March 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 32,809 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485318
- Part serial: B27176N
- Condition: Loose
- Location: Engine
- Part time: 26,983 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE PILOT REPORTED ENGINE PARAMETERS WANDERING.  NH +-0.4% NL +- 0.2%, RPM +- 2 .  MAINTENANCE INSPECTION FOUND POWER LEVERS ARMS LOOSE (LOW TORQUE/STILL COTTER PINNED ARMS RETIGHTEN AT ALL PIVOT POINTS AND RE-COTTER PINNED.  AIRCRAFT RETURNED TO SERVICE FUEL CONTROL UNIT HAD BEEN INSTALLED FOR 1106 HR/1331 CY.
